Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New Large Sets of t-Designs with Prescribed Groups of Automorphisms

Title data

Laue, Reinhard ; Omidi, G. R. ; Tayfeh-Rezaie, B. ; Wassermann, Alfred:
New Large Sets of t-Designs with Prescribed Groups of Automorphisms.
In: Journal of Combinatorial Designs. Vol. 15 (2007) Issue 3 . - pp. 210-220.
ISSN 1520-6610
DOI: https://doi.org/10.1002/jcd.20128

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 05B05 (05E20)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics > Chair Mathematics and Didactics - Univ.-Prof. Dr. Volker Ulm
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Aug 2015 05:44
Last Modified: 27 Aug 2015 05:44
URI: https://eref.uni-bayreuth.de/id/eprint/18254